# SDR DHL9970222C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, RT WING L/E STRUCTURE WBL 92.8 VERT SUPPORT CRACKED AT BOTTOM WITH SEVERAL STOP DRILLED HOLES.  CUT OUT DAMAGED SECTON, INSTALLED ANGLE REPAIR 1 BY 1.5 BY 7 PER SRM 51-40-3, N/R 2055.
